MathSciNet Relay Station
MathSciNet bibliographic data
MR2683859 34K13 (92D25)
Zhang, Zhengqiu; Luo, Jianbo Multiple periodic solutions of a delayed predator-prey system with stage structure for the predator. Nonlinear Anal. Real World Appl. 11 (2010), no. 5, 4109–4120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement